Spectral asymptotics for periodic fourth-order operators

Research outputpeer-review

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)2775-2814
Number of pages40
JournalInternational Mathematics Research Notices
Issue number45
Publication statusPublished - 16 Oct 2005

Scopus subject areas

  • Mathematics(all)

Cite this

@article{1f25c1ff83e94b8b964ebfa8a78d033f,
title = "Spectral asymptotics for periodic fourth-order operators",
author = "Andrei Badanin and Evgeny Korotyaev",
year = "2005",
month = "10",
day = "16",
language = "English",
pages = "2775--2814",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "45",

}

TY - JOUR

T1 - Spectral asymptotics for periodic fourth-order operators

AU - Badanin, Andrei

AU - Korotyaev, Evgeny

PY - 2005/10/16

Y1 - 2005/10/16

UR - http://www.scopus.com/inward/record.url?scp=28444465506&partnerID=8YFLogxK

M3 - Review article

SP - 2775

EP - 2814

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 45

ER -